Über vorzeichensichere und vorzeichenunsichere Formeln.

Rudolf Sturm

Jahresbericht der Deutschen Mathematiker-Vereinigung (1914)

  • Volume: 23, page 352-353
  • ISSN: 0012-0456; 1869-7135

How to cite


Sturm, Rudolf. "Über vorzeichensichere und vorzeichenunsichere Formeln.." Jahresbericht der Deutschen Mathematiker-Vereinigung 23 (1914): 352-353. <http://eudml.org/doc/145419>.

author = {Sturm, Rudolf},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {352-353},
title = {Über vorzeichensichere und vorzeichenunsichere Formeln.},
url = {http://eudml.org/doc/145419},
volume = {23},
year = {1914},

AU - Sturm, Rudolf
TI - Über vorzeichensichere und vorzeichenunsichere Formeln.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1914
VL - 23
SP - 352
EP - 353
UR - http://eudml.org/doc/145419
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.